# SDR SWAA2023050842890

- Difficulty date: April 28, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 66,624 hours, 41,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACK M2335 AND RELATED EMERGENCY LIGHTS FAIL TEST<[01] REPLACED BATTERY PACK M2335 PER AMM 33-51-06-960-805; PERFORMED GOOD TEST;[02] VERIFIED CORRECTIVE ACTION #1.
